Does the Flu Vaccine Cause Inflammation and If so How to Treat It
So my son suffered a s-i-r-v-a from a flu vaccine. At first, he had shoulder pain, but then he developed body-wide pain and inflammation. He took a number of anti-inflammatory supplements, medications, LDN, curcumin, quercetin and vitamin D. His pain and inflammation did improve for a while. TH also took bpc 157 peptides and SPM. His pain and inflammation did improve for a while, but then it came back. Any thoughts about why that might have happened or what else to take? Have you ever seen bpc 157 cause inflammation or a mast cell reaction? To date no on that last question and I think the one thing that I would look to do is look for other sources of inflammation that are manifesting. I would go back to the beginning when your son reacted to the flu vaccine. There was some initial response I'm assuming that all of these medications are remaining the same and if they are it makes you wonder if there's some other inflammatory process that sort of got exacerbated.
That's why when I see people initially, I don't just go for the obvious I will do a good evaluation. I will look at teeth and gums. I will look at how people are processing things. As a young child I think one of the simplest things, I'm assuming this is a young son, I think doing a stool analysis to see if anything is going on with regard to a dysbiosis would be one of the first things I would look at. That's simple and relatively non-invasive, but I don't think there's anything wrong with bpc 157. I would probably continue it, and that's where things like thymus and tp4 could be useful when you have a highly inflamed state. Those peptides can be very helpful in reducing inflammation and then, of course, LDN. Anything to do anything you can do to reduce NF Kappa B activation